MAUDE Adverse Event Report: ALPHATEC SPINE, INC INVICTUS¿ SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ALPHATEC SPINE, INC INVICTUS¿ SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 15620
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device evaluation possible as the implant remains in-situ.The lot number was not provided; therefore, a review of manufacturing records cannot be performed.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
At the 6-week postoperative visit, radiographs revealed the left l5 rod was disengaged from the tulip.The patient is asymptomatic and no additional treatment is planned at this time.

Brand Name
INVICTUS¿ SPINAL FIXATION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino roble vida
carlsbad, CA 92008
9014283693
MDR Report Key15170072
Report Number2027467-2022-00049
Device Sequence Number5121613
Product Code KWP
UDI-Device Identifier00190376236124
UDI-Public00190376236124
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192938
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number15620
Device Catalogue Number15620
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale